Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2006, Volume 46, Number 1, Pages 7–11 (Mi zvmmf528)  

This article is cited in 6 scientific papers (total in 6 papers)

A modification of conjugate direction methods

L. F. Yukhno

Institute of Mathematical Modeling, Russian Academy of Sciences, Miusskaya pl. 4a, Moscow, 125047, Russia

Abstract: A modification of well-known conjugate direction methods is proposed and examined. The modified methods are more stable with respect to round-off error accumulation and are applicable to ill-conditioned and ill-posed problems. The advantages of the modification are illustrated by numerical experiments.

Key words: system of linear algebraic equations, elimination problem, conjugate direction method, modification.

Full text: PDF file (734 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2006, 46:1, 5–9

Bibliographic databases:

UDC: 519.61
Received: 29.06.2005

Citation: L. F. Yukhno, “A modification of conjugate direction methods”, Zh. Vychisl. Mat. Mat. Fiz., 46:1 (2006), 7–11; Comput. Math. Math. Phys., 46:1 (2006), 5–9

Citation in format AMSBIB
\Bibitem{Yuk06}
\by L.~F.~Yukhno
\paper A~modification of conjugate direction methods
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2006
\vol 46
\issue 1
\pages 7--11
\mathnet{http://mi.mathnet.ru/zvmmf528}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2239721}
\zmath{https://zbmath.org/?q=an:05200881}
\transl
\jour Comput. Math. Math. Phys.
\yr 2006
\vol 46
\issue 1
\pages 5--9
\crossref{https://doi.org/10.1134/S0965542506010027}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33746050305}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf528
  • http://mi.mathnet.ru/eng/zvmmf/v46/i1/p7

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. O. Rodnikov, B. A. Samokish, “An estimate of the round-off error in the elimination problem”, J. Math. Sci. (N. Y.), 141:6 (2007), 1678–1689  mathnet  crossref  mathscinet  zmath
    2. L. F. Yukhno, “On modification of certain methods of the conjugate direction type for solving rectangular systems of linear algebraic equations”, Comput. Math. Math. Phys., 47:12 (2007), 1893–1901  mathnet  crossref  mathscinet
    3. L. F. Yukhno, “On modification of certain methods of the conjugate direction type for solving systems of linear algebraic equations”, Comput. Math. Math. Phys., 47:11 (2007), 1737–1744  mathnet  crossref  mathscinet
    4. Seleznev V.E., “Chislennyi monitoring postavok prirodnogo gaza po gazoraspredelitelnym setyam”, Izv. RAN. Energetika, 2009, no. 4, 44–54
    5. L. F. Yukhno, “A modification of minimal iteration methods for solving systems of linear algebraic equations”, Comput. Math. Math. Phys., 50:4 (2010), 567–582  mathnet  crossref  mathscinet  adsnasa  isi
    6. V. E. Seleznev, “Ob odnom chislennom metode vosstanovleniya transportnykh potokov v gazoprovodnykh setyakh”, Matem. modelirovanie, 25:1 (2013), 77–98  mathnet  mathscinet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:211
    Full text:108
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021